Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Frequent urination, discomfort during masturbation. What is happening?

hello , i am pissing more than the usuall the past couple of days and when i am not theres like a sensation feeling like i want to piss , plus my seeman comes out strange , like if i masterbate it comes out thicker than usual and no sadisfaction plus it turns to water form once its out. can you please explain to me whats happening.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have increased frequency of urination and sensation to pass urine .
This could be due to infection of Urethra (Urethritis).
The fluid that you pass during masturbation is not a semen but excessive secretion of Peri Urethral Glands located in Urethra. This secretion acts as a lubricant and facilitates free passage of thick semen during Ejaculation.
Take some antibiotics like Doxycycline for 10 days.Get prescription of this medication from your family Physician.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor